Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Compactifications of $C^2 $


Author: James A. Morrow
Journal: Bull. Amer. Math. Soc. 78 (1972), 813-816
MSC (1970): Primary 32J05, 32J15; Secondary 14J99
DOI: https://doi.org/10.1090/S0002-9904-1972-13046-5
MathSciNet review: 0299827
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. Kodaira, Holomorphic mappings of polydiscs into compact complex manifolds, J. Differential Geometry 6 (1971), 33-46. MR 301228
  • 2. D. B. Mumford, The topology of normal singularities of an algebraic surface and a criterion for simplicity. Inst. Hautes Études Sci. Publ. Math. No. 9 (1961), 5-22. MR 27 #3643. MR 153682
  • 3. C. P. Ramanujam, A topological characterization of the affine plane as an algebraic variety. Ann. of Math. (2) 94 (1971), 69-88. MR 286801
  • 4. A. J. H. M. van de Ven, Analytic compactifications of complex homology cells. Math. Ann. 147 (1962), 189-204. MR 25 #3548. MR 140125
  • 5. R. Remmert and T. van de Ven, Zwei Sätze über die komplexprojektive Ebene. Nieuw. Arch. Wisk. (3) 8 (1960), 147-157. MR 24 #A2397. MR 132557

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32J05, 32J15, 14J99

Retrieve articles in all journals with MSC (1970): 32J05, 32J15, 14J99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13046-5

American Mathematical Society